MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER PLUS POWER NEEDLES; PORT CATHETER, SUBCUTANEOUS, INTRAVASCULAR

ST PAUL DELTEC GRIPPER PLUS POWER NEEDLES; PORT CATHETER, SUBCUTANEOUS, INTRAVASCULAR
Model Number 21-3468-24
Medical Device Problem Codes Flushing Problem (1252); Priming Problem (4040)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that it was difficult to flush/prime with saline.No patient involvement reported.
 
Additional Manufacturer Narrative
The sample was received for evaluation.A device history record (dhr) review was performed which indicated all inspections were completed and no issues were noted during manufacture.Visual and functional testing were performed and the reported issue could not be confirmed.During visual inspection, no damage to the sample was observed.During functional testing, the reported issue could not be duplicated.Manufacturing controls are in place to help prevent occurrence of the reported issue.The root cause of the reported issue could not be determined.Operator of device is company representative.No information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms#: 617147.

Brand Name
DELTEC GRIPPER PLUS POWER NEEDLES
Common Device Name
PORT CATHETER, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15406447
Report Number3012307300-2022-18785
Device Sequence Number5640211
Product Code FPA
UDI-Device Identifier10610586033070
UDI-Public10610586033070
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number21-3468-24
Device Catalogue Number21-3468-24
Device Lot Number4042801
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2022
Initial Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale